B12 injections & supplements now experiencing burning on face & neck

Hi sorry for all the post from me 🙈 Just a little basic info for anyone who hasn't previously read a post from me. I have low B12 which I have suffered with for years last result was October 2016 and was 160. Only recently had my 1st B12 injection in 4/5 years 3 days ago. Also been taking B12 supps of 2000 per day possibly high risk of also having PA. however my question is I've noticed today that I have felt like a burning on my face and neck mainly one side. It's come and gone throughout today. No temp, not unwell. Don't remember having this feeling before, could it be due to B12 injections/supplements ? Thank you for all replys ☺️

Last edited by

6 Replies

oldestnewest
  • Hi Jaylou82 presuming the injection was hydroxocobalamin known side effects include "acne, skin rash or redness;"

    I'm not a medically qualified person and there are others on here who will be able to give you good advice but I too suffered side effects such as the above in the 1980s when I was changed from cyanocobalamin after some 15 years or so to hydroxo and subsequently was swapped back again.

    I wish you well.

  • Thank you

  • Could it be that your seriously deficient body is going into overdrive now it has some of this essential vitamin and maybe nerves that haven't been working properly are now repairing?

    My feet were like that and I remember a moment's panic when I woke up one morning and could feel something warm at the end of my bed (not the cat!) - I was so relieved to find it was my feet!

    Hopefully you will be getting every other day injections for a couple of weeks and you will see if it goes away with more treatment. If it gets worse there are alternatives.

    I hope you can get enough treatment, including supporting supplements, to feel well again soon.

  • "not the cat" !!! Lol :D

  • I have noticed that my feet have not seemed so cold in the last few days. I haven't experienced the burning feeling today thank god. I did read somewhere that some may feel this when your body is trying to repair damage not sure if this is correct though. Just need to speak to my doctor about my injections, has I'm suffering with lots of Nureo symptoms I feel that I should be having more then 1 injection every 3 months. I will be taking lots of information that everyone has supplied to me via here. I won't be allowing him to tell me i am depressed and it's all in my head again. Have to just wait till appointment and then go from there. Thank you for your reply

  • I hope you are OK today too. Very best of luck with your Doctor. x

You may also like...